American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexandru Zaharescu and Mohammad Zaki. An algebraic independence result for Euler products of finite degree. Proc. Amer. Math. Soc. 137 (2009) 1275-1283. MR 2465649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wolfgang M. Schmidt. Diophantine approximation by algebraic hypersurfaces and varieties. Trans. Amer. Math. Soc. 359 (2007) 2221-2241. MR 2276618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michel Laurent and Damien Roy. Criteria of algebraic independence with multiplicities and interpolation determinants. Trans. Amer. Math. Soc. 351 (1999) 1845-1870. MR 1475689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Deanna M. Caveny. Quantitative transcendence results for numbers associated with Liouville numbers . Proc. Amer. Math. Soc. 120 (1994) 349-357. MR 1165048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vichian Laohakosol. Dependence of arithmetic functions and Dirichlet series . Proc. Amer. Math. Soc. 115 (1992) 637-645. MR 1100659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Tubbs. A note on some elementary measures of algebraic independence . Proc. Amer. Math. Soc. 109 (1990) 297-304. MR 1007514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Tubbs. A Diophantine problem on elliptic curves . Trans. Amer. Math. Soc. 309 (1988) 325-338. MR 957074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. Dale Brownawell. Local Diophantine Nullstellen inequalities . J. Amer. Math. Soc. 1 (1988) 311-322. MR 928261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vichian Laohakosol and Patchara Ubolsri. $p$-adic continued fractions of Liouville type . Proc. Amer. Math. Soc. 101 (1987) 403-410. MR 908638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William W. Adams. The algebraic independence of certain Liouville continued fractions . Proc. Amer. Math. Soc. 95 (1985) 512-516. MR 810154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1